Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 83, NWS Tampa Bay, FL

November 5, 20075 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Nov 5, 2007, 2:42 PM EST for 5 counties in Florida. It took effect at Nov 6, 2007, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2007, 2:42 PM EST (19:42 UTC)
In effect from
Nov 6, 2007, 12:00 PM EST
Expired
Nov 6, 2007, 6:00 PM EST
In force
6 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 64 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2567 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTBW 051942
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
242 PM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR
ALL COUNTIES FOR 4 OR MORE HOURS OF HUMIDITIES BELOW 35
PERCENT... 
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY FOR
THE NATURE COAST FOR 4 OR MORE HOURS OF HUMIDITIES BELOW 35
PERCENT... 
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE
NATURE COAST FOR LONG DURATIONS OF LOW HUMIDITIES...

.DRY AIR WILL REMAIN ACROSS THE ENTIRE REGION TODAY. SOME
MOISTURE WILL RETURN FOR TUESDAY WITH MAINLY THE NATURE COAST
EXPERIENCING CRITICAL RELATIVE HUMIDITY VALUES.

FLZ039-042-043-052300-
/O.UPG.KTBW.FW.A.0056.071106T1700Z-071106T2300Z/
/O.NEW.KTBW.FW.W.0083.071106T1700Z-071106T2300Z/
/O.NEW.KTBW.FW.A.0057.071107T1700Z-071107T2300Z/
/O.CON.KTBW.FW.W.0082.000000T0000Z-071105T2300Z/
LEVY-CITRUS-SUMTER-
242 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT FOR TUESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

RELATIVE HUMIDITIES HAVE ALREADY FALLEN WELL BELOW 35 PERCENT AT
NUMEROUS LOCATIONS ACROSS THE AREA. UP TO 6 HOURS OF CRITICAL
RELATIVE HUMIDITIES ARE STILL EXPECTED FOR THIS AFTERNOON. DRY AIR
WILL REMAIN IN PLACE ACROSS THE AREA FOR TUESDAY AFTERNOON...WITH
4 TO 6 HOURS OF HUMIDITIES BELOW 35 PERCENT EXPECTED. MINIMUM
HUMIDITIES ARE EXPECTED TO FALL INTO THE UPPER 20S MAINLY INLAND.
HUMIDITIES ARE THEN EXPECTED TO MODERATE A BIT TUESDAY NIGHT AS A
DRY COLD FRONT MOVES THROUGH THE AREA...BUT DRY AIR BEHIND THE
FRONT WILL SETTLE INTO THE NORTH FOR WEDNESDAY AFTERNOON WITH 4
HOURS OF HUMIDITIES BELOW 35 PERCENT POSSIBLE. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ048-052300-
/O.NEW.KTBW.FW.W.0083.071106T1700Z-071106T2300Z/
/O.NEW.KTBW.FW.A.0057.071107T1700Z-071107T2300Z/
/O.CON.KTBW.FW.W.0082.000000T0000Z-071105T2300Z/
HERNANDO-
242 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

RELATIVE HUMIDITIES HAVE ALREADY FALLEN BELOW 35 PERCENT ACROSS
THE COUNTY. UP TO 6 HOURS OF CRITICAL RELATIVE HUMIDITIES ARE STILL
EXPECTED FOR THIS AFTERNOON. DRY AIR WILL REMAIN IN PLACE ACROSS
THE AREA FOR TUESDAY AFTERNOON...WITH 4 TO 6 HOURS OF HUMIDITIES
BELOW 35 PERCENT EXPECTED. MINIMUM HUMIDITIES ARE EXPECTED TO FALL
INTO THE LOWER 30S MAINLY INLAND. HUMIDITIES ARE THEN EXPECTED TO
MODERATE A BIT TUESDAY NIGHT AS A DRY COLD FRONT MOVES THROUGH THE
AREA...BUT DRY AIR BEHIND THE FRONT WILL SETTLE INTO THE COUNTY FOR
WEDNESDAY AFTERNOON WITH 4 HOURS OF HUMIDITIES BELOW 35 PERCENT
POSSIBLE.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

FLZ049>052-055>057-060>062-065-052300-
/O.CON.KTBW.FW.W.0082.000000T0000Z-071105T2300Z/
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
242 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

RELATIVE HUMIDITIES HAVE ALREADY FALLEN BELOW 35 PERCENT AT
NUMEROUS LOCATIONS THIS AFTERNOON. UP TO 6 HOURS OF CRITICAL
RELATIVE HUMIDITIES ARE STILL EXPECTED FOR THIS AFTERNOON. ONE TO
3 HOURS OF HUMIDITIES BELOW 35 PERCENT ARE EXPECTED ACROSS THE
AREA FOR TUESDAY AND WEDNESDAY AFTERNOONS...BUT DURATIONS ARE NOT
EXPECTED TO EXCEED 3 HOURS.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$
3 follow-up statements
000 
WWUS82 KTBW 052332
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
632 PM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY FOR
THE NATURE COAST FOR 4 OR MORE HOURS OF HUMIDITIES BELOW 35
PERCENT... 
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE
NATURE COAST FOR LONG DURATIONS OF LOW HUMIDITIES...

.DRY AIR WILL REMAIN ACROSS THE ENTIRE REGION FOR THE NEXT COUPLE
OF DAYS. SOME MOISTURE WILL RETURN FOR TUESDAY WITH MAINLY THE
NATURE COAST EXPERIENCING CRITICAL RELATIVE HUMIDITY VALUES.

FLZ039-042-043-048-062300-
/O.CON.KTBW.FW.W.0083.071106T1700Z-071106T2300Z/
/O.CON.KTBW.FW.A.0057.071107T1700Z-071107T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
632 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY
AFTERNOON. 

DRY AIR WILL REMAIN IN PLACE ACROSS THE AREA FOR TUESDAY
AFTERNOON... WITH 4 TO 6 HOURS OF HUMIDITIES BELOW 35 PERCENT
EXPECTED. MINIMUM HUMIDITIES ARE EXPECTED TO FALL INTO THE UPPER
20S MAINLY INLAND. HUMIDITIES ARE THEN EXPECTED TO MODERATE A BIT
TUESDAY NIGHT AS A DRY COLD FRONT MOVES THROUGH THE AREA...BUT DRY
AIR BEHIND THE FRONT WILL SETTLE INTO THE NORTH FOR WEDNESDAY
AFTERNOON WITH 4 HOURS OF HUMIDITIES BELOW 35 PERCENT POSSIBLE.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$
000 
WWUS82 KTBW 061017
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
517 AM EST TUE NOV 6 2007

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST TUESDAY FOR
THE NATURE COAST FOR 4 OR MORE HOURS OF HUMIDITIES BELOW
35 PERCENT...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE
NATURE COAST FOR LONG DURATIONS OF LOW HUMIDITIES...

.DRY AIR...WITH DEW POINT TEMPERATURES IN THE 40S...WILL REMAIN
ACROSS THE NATURE COAST TODAY. AS TEMPERATURES CLIMB INTO THE MID
AND UPPER 70S...RELATIVE HUMIDITIES WILL FALL INTO THE LOWER 30S.
EVEN DRIER AIR WILL BEGIN TO AFFECT THE NATURE COAST WEDNESDAY
AFTERNOON...BUT TEMPERATURES WILL STRUGGLE TO GET OUT OF THE 60S.
STILL...SOME LOCATIONS MAY SEE 4 OR MORE HOURS OF CRITICAL
RELATIVE HUMIDITIES BY LATE IN THE DAY. 

FLZ039-042-043-048-071100-
/O.CON.KTBW.FW.W.0083.071106T1700Z-071106T2300Z/
/O.CON.KTBW.FW.A.0057.071107T1700Z-071107T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
517 AM EST TUE NOV 6 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY
AFTERNOON. 

WARM AND DRY CONDITIONS WILL PERSIST TODAY...RESULTING IN 4 OR 5
HOURS OF RELATIVE HUMIDITIES BETWEEN 30 AND 35 PERCENT. A COLD
FRONT BRING EVEN DRIER AIR TO THE REGION ON WEDNESDAY...AND RED
FLAG CONDITIONS MAY OCCUR AGAIN IN THE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$
000 
WWUS82 KTBW 061816
RFWTBW

RED FLAG WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
116 PM EST TUE NOV 6 2007

...RED FLAG WARNING EXTENDED AND IN EFFECT UNTIL 6 PM EST TODAY
FOR THE NATURE COAST AS WELL AS ALL INTERIOR AREAS OF WEST CENTRAL
AND SOUTHWEST FLORIDA FOR 4 OR MORE HOURS OF HUMIDITIES BELOW 35
PERCENT...

...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON FOR THE NATURE
COAST FOR LONG DURATIONS OF LOW HUMIDITIES...


FLZ039-042-043-048-062315-
/O.UPG.KTBW.FW.A.0057.071107T1700Z-071107T2300Z/
/O.NEW.KTBW.FW.W.0084.071107T1700Z-071107T2300Z/
/O.CON.KTBW.FW.W.0083.000000T0000Z-071106T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
116 PM EST TUE NOV 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM
EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

WARM AND DRY CONDITIONS WILL PERSIST TODAY...RESULTING IN 4 OR 5
HOURS OF RELATIVE HUMIDITIES BETWEEN 30 AND 35 PERCENT. A COLD
FRONT BRING EVEN DRIER AIR TO THE REGION ON WEDNESDAY...AND RED
FLAG CONDITIONS WILL AGAIN IN THE AFTERNOON.

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

$$

FLZ049-051-052-056-057-061-062-065-062300-
/O.EXA.KTBW.FW.W.0083.000000T0000Z-071106T2300Z/
PASCO-HILLSBOROUGH-POLK-HARDEE-HIGHLANDS-DE SOTO-CHARLOTTE-LEE-
116 PM EST TUE NOV 6 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST
THIS AFTERNOON. 

WARM AND DRY CONDITIONS WILL PERSIST TODAY...RESULTING IN 4 OR
5 HOURS OF RELATIVE HUMIDITIES BETWEEN 30 AND 35 PERCENT. 

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 1:32 PM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Nov 5, 1:32 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
132 PM EST MON NOV 5 2007

.SHORT TERM (TONIGHT-WED)...DRY CONDITIONS TO CONTINUE. UPPER LOW
SWINGS THRU THE GREAT LAKES REGION KEEPING LONGWAVE TROF AXIS TO
OUR EAST AND DRY NW FLOW ALOFT. WEAKENING SFC HIGH OVER THE DEEP
SOUTH ATTM TO MOVE INTO THE W ATLANTIC TONIGHT AS COLD FRONT
MOVES INTO THE REGION. DRY COLD FRONT TO MOVE OVER THE AREA LATE
TUE INTO WED WITH ONLY NARROW BAND OF HIGHER MEAN LAYER RH AND
PARTLY CLOUDY SKIES. CLEAR SKIES TONIGHT TO HELP RADIATIONAL COOLING
DROPPING OVERNIGHT TEMP SLIGHTLY BELOW NORMAL. NEAR NORMAL TEMPS
TUE BEFORE COOL DOWN. COLD CANADIAN AIRMASS TO FILTER INTO THE
REGION WED POST FROPA WITH MAX TEMPS STRUGGLING TO REACH THE
LOWER 70S NORTH TO MID 70S SOUTH.

.LONG TERM (WED NIGHT-MON)...NW FLOW WILL CONTINUE ALOFT ACROSS THE
AREA THROUGH SATURDAY AS THE EAST U.S. COAST TROUGH REMAINS IN
PLACE. THE TROUGH WILL THEN SHIFT EAST SUNDAY AND MONDAY WITH
RIDGING BUILDING OVER THE STATE. AT THE SFC...HIGH PRESSURE WILL
CONTINUE BUILDING ACROSS THE AREA BEHIND THE FRONT WED NIGHT AND
REMAIN IN PLACE THROUGH FRIDAY. STRONGER HIGH PRESSURE WILL THEN
BUILD IN FROM THE NORTH FOR THE WEEKEND AND REMAIN IN PLACE THROUGH
MONDAY KEEPING CONDITIONS DRY. TEMPS WILL BE SEVERAL DEGREES BELOW
NORMAL WED NIGHT AND THU AND THEN MODERATE FOR THU NIGHT THROUGH MON
BACK TO AROUND NORMAL.

&&

.AVIATION...VFR EXPECTED THROUGH THE PERIOD.

&&

.MARINE...GRADIENT WEAKENS TONIGHT INTO TUE WITH RELATIVILY LIGHT WINDS
AND SEAS. COLD FRONT TO PASS OVER THE AREA WITH STRONG HIGH
PRESSURE BUILDING OVER THE EASTERN GULF AS EARLY AS TUE NIGHT THEN
INTO THU. GUSTY NORTHERLY FLOW TO QUICKLY INCREASE AND ELEVATE WINDS
AND SEAS TO HIGHLIGHT AT LEAST SCEC TO POSSIBLE SCA CRITERIA MID
WEEK. HIGH SETTLES INTO THE REGION AND SHIFTS E WITH WINDS AND
SEAS WEAKENING LATE IN THE WEEK.

&&

.FIRE WEATHER...VERY DRY AIRMASS OVER THE STATE TODAY TO KEEP RFW
FLYING REST OF THE AFTERNOON. AIRMASS TO SLIGHTLY AND SLOWLY MODIFY
TUE WITH LOWEST RHS OVER THE NATURE COAST HAVE RAISED RED FLAG
WARNING THAT AREA FOR TUE. ELSEWHERE EXPECT 2-3 HOURS OF AROUND TO
JUST BELOW 35 PERCENT AND WILL HEADLINE ATTM AND CONTINUE TO
MONITOR FOR POSSIBLE FLAGS. ON WED...COLDER AND DRIER AIRMASS
FILTERS INTO THE REGION TO AGAIN KEEP VERY LOW RHS OVER THE NATURE
COAST AND HAVE ISSUED FIRE WX WATCH FOR WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  57  80  58  73 /   0   0   5   5
FMY  56  82  57  77 /   0   0   5   5
GIF  54  80  54  72 /   0   0   5   5
SRQ  53  79  55  73 /   0   0   5   5
BKV  42  79  46  71 /   0   0   5   5
SPG  60  79  60  72 /   0   0   5   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     RED FLAG WARNING FROM 12 PM TO 6 PM EST TUESDAY FOR CITRUS-
     HERNANDO-LEVY-SUMTER.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR CITRUS-HERNANDO-LEVY-
     SUMTER.

GULF WATERS...NONE

&&

SHORT TERM/MARINE...RD
LONG TERM/AVIATION...JC
Hazardous weather outlook, Nov 5, 5:15 AM EST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
515 AM EST MON NOV 5 2007

FLZ039-042-043-048>052-055>057-060>062-065-051500-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
515 AM EST MON NOV 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
RATHER DRY AIR OVER THE REGION WILL RESULT IN FOUR OR MORE HOURS
OF RELATIVE HUMIDITY BELOW 35 PERCENT IN MANY LOCATIONS THIS
AFTERNOON. THEREFORE...A RED FLAG WARNING IS IN EFFECT FOR ALL OF
WEST CENTRAL AND SOUTHWEST FLORIDA FOR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...FIRE WEATHER IMPACT...
RATHER DRY CONDITIONS AND A FIRE WEATHER RISK WILL CONTINUE ON
TUESDAY WITH THE MAIN THREAT AREA OVER INLAND PORTIONS OF THE
NATURE COAST. TUESDAY NIGHT AND WEDNESDAY A COLD FRONT IS EXPECTED
TO MOVE SOUTH ACROSS THE REGION USHERING IN ANOTHER SHOT OF COOL
DRY AIR FOR MID-WEEK. THIS WILL CAUSE THE FIRE WEATHER RISK TO
EXPAND SOUTHWARD WEDNESDAY AFTERNOON TO INCLUDE MOST INLAND
PORTIONS OF WEST CENTRAL FLORIDA.

NO OTHER HAZARDOUS WEATHER CONDITIONS ARE ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 5:14 AM ESTFire Weather WatchTBWSumter9 hr
Nov 5, 2:42 PM ESTFire Weather WatchTBWSumter23 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.